Posted by: wadu | 2008/08/19

Pain in knee caused by Psoriasis??

I have psoriasis on my left knee for the past few years. Have tried many treatments but still flare up quite often. Of late, I have been experiencing pain in my knee going down my entire leg to my foot. I am a " bit"  overweight but have never experienced leg pains. At the moment my psoriasis is on it' s worse. Please advise what I should do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Wadu
Psoriasis can cause joint pain (arthritis) but then the joint will be painful and swollen and stiff, I wonder if this is not maybe a nerve being pinched if you describe the pain as going into your foot. Let your GP have a look - you may need physio. There are newer psoriasis treatments on the market - are you seeing a dermatologist for this?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Do | 2008/09/02

Try Dovobet for Psoriasis. It works!

Reply to Do
Posted by: Wadu | 2008/08/20

Thank you Doc.

No, I' m not seeing a dermatofogist. All the treatment I have had were prescribed by my GP.


Reply to Wadu

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.